# SDR QXEA200700091

- Difficulty date: January 15, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,915 hours, 6,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - RIGHT INBOARD SEAT TRACK HAS A GOUGE INSIDE THE TRACK WITH SURFACE CORROSION INSIDE AND ON TOP OF THE TRACK AT FS 510.  REPAIRED IAW REO670-53-00-013.
